Tsung-Ju Lee

Publications

  1. [arXiv] [Journal] A Hodge theoretic criterion for finite Weil--Petersson degenerations over a higher dimensional base, Mathematical Research Letter, Vol. 25, No. 2 (2018), pp. 617--647.
  2. [arXiv] [Journal] (Joint with Hui-Wen Lin) Tautological systems under the conifold transition on G(2,4), Asian Journal of Mathematics, Vol. 23, No. 3 (2019), pp. 501--526.
  3. [arXiv] [Journal] (Joint with Dingxin Zhang) A-hypergeometric systems and relative cohomology, International Journal of Mathematics, Vol. 31, No. 13 (2020), Article No. 2050113.
  4. [arXiv] (Joint with Bong H. Lian and Shing-Tung Yau) On Calabi--Yau fractional complete intersections, to appear in Pure and Applied Mathematics Quarterly.
  5. [arXiv] (Joint with Bong H. Lian, and Dingxin Zhang) On a conjecture of Huang--Lian--Yau--Yu, to appear in Communications in Analysis and Geometry.

Preprints

  1. [arXiv] (Joint with Shinobu Hosono, Bong H. Lian, and Shing-Tung Yau) Mirror symmetry on double cover Calabi--Yau varieties, submitted, 2020.
  2. [arXiv] (Joint with Siu-Cheong Lau and Yu-Shen Lin) On the complex affine structures of SYZ fibration of del Pezzo surfaces, submitted, 2020.

In progress